Back To Sweating While Being Treated For Pulmonary TB?

Illustration of Back To Sweating While Being Treated For Pulmonary TB?
Illustration: Back To Sweating While Being Treated For Pulmonary TB? Bing

My husband has been undergoing treatment for pulmonary TB for two months. At the beginning of the treatment, complaints such as night sweats and decreased appetite have decreased. But a few days ago, he was sweating again at night and felt a decrease in appetite again. What I want to ask is, is it normal for the past two months for him to experience night sweats and decreased appetite again? Please note, my husband never missed taking his medicine and always at 4 or 5 in the morning. Does it have any effect? And today will buy medicine for the 3rd month. My husband also always comes home late from work. Does it also affect the decrease in endurance? Please answer yes. Thank you before.

1 Answer:

Hi Gaby,


Thanks for the question. Tuberculosis (TB) is an infection with the Mycobacterium tuberculosis bacteria in the body that can occur inside the lungs (pulmonary tuberculosis) or outside the lungs (extrapulmonary tuberculosis). Pulmonary tuberculosis is more common because transmission through respiratory infections is easier to occur. Symptoms of pulmonary tuberculosis that can be experienced by patients are:

persistent cough for more than 3 weeks
bleeding cough
fever
shortness of breath
chest pain
night sweats
decreased appetite
weight loss
fatigue

TB patients will be treated with antituberculosis drugs (OAT) for 6-9 months. After starting treatment, the patient will usually experience improvement in symptoms. In general, after undergoing 2 months of treatment, the patient should return to the doctor. The doctor will examine you and perform a re-examination of sputum and repeat X-rays to assess whether the TB treatment that the patient is undergoing is giving good results. If this test does not show signs of improvement, the doctor may change the drug regimen. Symptoms that still persist in your husband may be because the drugs given do not kill the TB bacteria properly. You should advise your husband to go back to the pulmonary specialist who treats your husband so that the doctor can return to do the examination on your husband.


In the meantime, don't stop medication until your husband sees a doctor. Advise your husband to always cover your mouth when coughing and avoid throwing phlegm carelessly.


I hope this helps.


Dr. Aloisia

: by

Related Question

Causes Red Color Such As Sores On The Eyes?

Causes Red Color Such As Sores On The Eyes?

(1 year ago)

, my eyes that have white part of my bleeding wound do not know the cause suddenly there is a red color like a wound. I wonder why? And what is danger?...

The Cause Of The Vagina Feels Aching During Young Pregnancy?

The Cause Of The Vagina Feels Aching During Young Pregnancy?

(1 year ago)

night, r nI want to ask about 4 months ago and I just gave birth normally and 3 weeks ago I tested it turns out that the line 2 is a sign of pregnancy, what I want to ask the vagin...

CT Scan Results In The Pelvic Cavity Area?

CT Scan Results In The Pelvic Cavity Area?

(1 year ago)

Assalaamualaikum / good morning ….. I beg for an explanation or the results of my abdominal CT scan following1. The period of solid inhomogen of the pelvic cavity that extend...

Leave a Reply

Your email address will not be published. Required fields are marked *